Home HealthTopics Health Centers Reference Library Research
Join us on Facebook Join us on Facebook Share on Facebook

Skin Care and Diseases

Morphea/Glucosamine, Chontroitin

03/17/2011

Question:

Can long term use of Glucosamine and Chontroitin cause Morphea. I have been using for about 8 years. I eat a balanced Diet. Does this use raise the collagen level in the skin?

Answer:

As far as I can tell, there has nothing that has been reported in the literature nor have I encountered in practice, a relationship between morphea and the intake of glucosamine and chondroitin. I have not heard anyone talk about a possibility of raising collagen levels in the skin.

For more information:

Go to the Skin Care and Diseases health topic, where you can:

Response by:

Elma D Baron, MD Elma D Baron, MD
Associate Professor of Dermatology
Director, Skin Study Center
School of Medicine
Case Western Reserve University